# SDR UPS405145

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: S135610A
- Condition: Inoperative
- Location: Cargo Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY LIGHT ON MAIN CARGO DECK INOP AT POS 3L WEAK.  REMOVED AND REPLACED LIGHT MODULE AT MAIN DECK STATION 600 LT PER MM 33-51-00.
